MathSciNet Relay Station
MathSciNet bibliographic data
MR577765 54B30 (54B15)
Neumann Lara, V.; Wilson, R. G. The epireflective hull of the category of $T\sb{1}$ dispersed spaces. Proc. Amer. Math. Soc. 80 (1980), no. 2, 306–310.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement